# SDR UIEA2017092201789

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,802 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTSIDE EMERGENCY LIGHT INOPERATIVE.  REPOSITIONED THE L1 DOOR EXTERIOR EMERGENCY LIGHT. OP CHECKED NORMAL IAW AMM 33-51-16.
